MAUDE Adverse Event Report: COSMAN MEDICAL RFK CANNULA; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL RFK CANNULA; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101020VZ-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: (b)(6) 2018 additional suspect medical device components involved: model: rfk-c101020sz-p, lot #: j256, description: rfk cannula, siliconized, 100mm, 10mm tip, 20g, sharp, curved 10/pk.The devices were not returned to bsn as they were discarded by the medical facility.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description
A report was received that a patient developed temporary weals at the cannula insertion sites a week after the procedure.The patient's skin was itchy.The physician says it appears to be type 4 (delayed skin immune cell mediated) hypersensitivity response.It is unknown if any medical intervention was performed.The physician prepped the patient's skin with chloraprep.The physician is unsure, but believes it is possible that chloraprep could be the cause or the cause could be the cannulas.

Brand Name
RFK CANNULA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7403348
Report Number3006630150-2018-01267
Device Sequence Number19028870
Product Code GXI
UDI-Device Identifier00813250016895
UDI-Public00813250016895
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/19/2021
Device Model NumberRFK-C101020VZ-P
Device Lot NumberL359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;